# SDR SWAA120647

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Angle
- Part number: 6546812169
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FWD CARGO COMPARTMENT FRAME SUPPORT ANGLE CRACKED AT BS 500D, STR 21R.  REMOVED AND REPLACED ANGLE PER SRM.
